Katedra Analizy Funkcjonalnej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1976] [1975] [1974] [1972] [1971] [1970] [1969] [1968] [1963]
1-6 z 6.

1990

6.
Reflexivity of N-tuples of contractions with rich joint left essential spectrum, INTEGRAL EQUATIONS OPERATOR THEORY 13 (1990), no. 3, 395--420
5.
Marek Kosiek, M.Zajac
Lebesgue-type decompositions of pairs of commuting contractions, MATH. BALKANICA (N.S.) 4 (1990), no. 1, 16--21
4.
3.
Cosine representations of Bochner type, REND. CIRC. MAT. PALERMO (2) 39 (1990), no. 3, 486--492 (1991)
1.
Unbounded subnormal operators and their models, BULL. IRANIAN MATH. SOC. 17 (1990), no. 1, 67--79